THE GROWTH AFTERMATH OF NATURAL DISASTERS
Version of Record online: 28 OCT 2011
Copyright © 2011 John Wiley & Sons, Ltd.
Journal of Applied Econometrics
Volume 28, Issue 3, pages 412–434, April/May 2013
How to Cite
Fomby, T., Ikeda, Y. and Loayza, N. V. (2013), THE GROWTH AFTERMATH OF NATURAL DISASTERS. J. Appl. Econ., 28: 412–434. doi: 10.1002/jae.1273
- Issue online: 26 MAR 2013
- Version of Record online: 28 OCT 2011
- Manuscript Revised: 17 JUL 2011
- Manuscript Received: 3 AUG 2009
The JAE Data Archive directory is available at http://qed.econ.queensu.ca/jae/datasets/fomby001/
|jae_1273_sm_tablesandfigures.docx||Word document||163K||Supplementary Information|
Please note: Wiley Blackwell is not responsible for the content or functionality of any supporting information supplied by the authors. Any queries (other than missing content) should be directed to the corresponding author for the article.